# SDR AALA202409172332

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 40,830 hours, 17,315 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 9X111645713
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ONE FLASHLIGHT IN AFT CABIN IS INOPERATIVE. REMOVE AND REPLACED FLASHLIGHT BATTERY. PER AMM 25-64-00.
